Social Anxiety Support Forum banner
1 - 6 of 6 Posts

·
SAS Veteran
Joined
·
1,841 Posts
Discussion Starter · #1 ·
The Prozac I switched to made my stomach feel funny as most of these meds do, I could not eat and only after a matter of four days taking it my stomach shrunk in and I had to wear a belt with my jeans to keep them up right. Losing weight that quickly when a person only weighs 101 according to a doctor's scale is not good. This has always been a problem of mine. They make me feel sick and I barely get used to them. I always have a sick feeling and then get very weak from not eating. I also got depressed and anxious. After 3-4 days after I stopped taking it, I felt SO much better. My stomach feels like it can eat whatever my hearts desire and I do not feel depressed today. I have only had half a Klonopin all day long. Maybe it's just not going to work for me. This has been my struggle for 14 years. Effexor helped for awhile but I still had appetite problems. Maybe I can convince them that I need to just stick to my therapy, take Klonopin when needed and work from there. Once i get some meds for my heart I think a lot of my worries will lessen.
 

·
Registered
Joined
·
2,403 Posts
Maybe you have to take proton pump inhibitors at the same time as SSRIs/SNRIs.
 

·
SAS Veteran
Joined
·
1,841 Posts
Discussion Starter · #3 ·

·
Registered
Joined
·
2,403 Posts
A drug to protect your stomach.
 

·
Registered
Joined
·
2,661 Posts
Tru dat. If SSRIs aren't working out for you, give Nardil a shot. Unless you are somehow genetically different to the rest of the human race, shutting off MAO will potently elevate your mood.
 
1 - 6 of 6 Posts
Top